# SDR DL75E081239

- Difficulty date: September 26, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 37,111 hours, 13,281 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

JFK - OVEN TEMP TOO HOT, FOOD CAUGHT FIRE.  AFT GALLEY POS 405, AFT GALLEY NR 2 OVEN INOP.  COLLARED C/B.  FWD TO NEF PER FRC 253.30.
